# SDR USAA2014090300002

- Difficulty date: September 1, 2014
- Submitted: September 3, 2014
- Operation: Air carrier
- Aircraft: N801AW
- Make and model: Airbus A319-132
- Aircraft serial: 889
- Aircraft time: 54,961 hours, 23,273 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FWD BULKHEAD EMER EXIT LIGHTING HAS EXPOSED WIRING NEAR FLOOR.  SECURED LIGHT IN RT FWD BULKHEAD.  OPERATIONS NORMAL.
